| Model Number |
995081 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the patients were assigned to perform percutaneous nephrolithotomy.Before use, they were all checked that the outer package of the products was complete and there was no abnormality found.After opening the outer package, it was found that the internal disinfection package was not sealed.
Additional Manufacturer Narrative
The reported event was confirmed as supplier related.The root cause for this event would be "operator error missed sealing pouch".Photo samples were provided by the customer in addition to the returned sample.The photo samples show the unsealed pouch.The physical sample was evaluated.Some compression damage was noted on the corners of the carton, possibly due to storage of the product.The sample was removed from the carton and the tyvek pouch was not sealed on one end; however, the chevon and length seals were still intact, and all contents were still in the tray.The returned sample packaging did not appear to have markings to indicate that it was sealed with robot sealer.No pattern or impression marks from heating dye on either the clear film or the tyvek bottom.There were no tears in the packaging or any other indications that external force was applied to result in it being open in the carton.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not required as a review of the label could not have prevented the reported event.Correction: h.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description